ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Geometric Characterization of Polygonal Radon Planes

Mandal, Kalidas and Sain, Debmalya and Paul, Kallol (2019) A Geometric Characterization of Polygonal Radon Planes. In: JOURNAL OF CONVEX ANALYSIS, 26 (4). pp. 1113-1123.

Full text not available from this repository.
Official URL: https://www.heldermann.de/JCA/JCA26/JCA264/jca2606...


We study unit circles of polygonal Radon planes from a geometric point of view. In particular, we prove that a two-dimensional real polygonal Banach space X cannot be a Radon plane if the number of vertices of its unit circle is 4n, for some n is an element of N. Also we obtain a complete characterization of polygonal Radon planes in terms of a tractable geometric concept introduced in this article. It follows from our characterization that every regular polygon with 4n+2 vertices, where n is an element of N, is the unit circle of a Radon plane. Furthermore, we describe types of Radon planes for which the unit circles are hexagons, but not regular ones.

Item Type: Journal Article
Additional Information: copyright for this article belongs to HELDERMANN VERLAG
Keywords: Radon plane; Birkhoff-James orthogonality; polygonal Banach space
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Nov 2019 10:25
Last Modified: 26 Aug 2022 09:50
URI: https://eprints.iisc.ac.in/id/eprint/64024

Actions (login required)

View Item View Item